# SDR DALA2019032201981

- Difficulty date: March 19, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 60,064 hours, 27,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Departed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTING AIRCRAFT. A/C 3268 CLOSED LOG 5286768 FLT/CHK 1518. FLAP TRACK MOVEABLE FAIRING PIVOT COVER. LT WING NR 2 FLAP TRACK FAIRING INBD PIVOT BOLT COVER MISSING. INSTALLED COVER ON NR 2 FAIRING I/B PIVOT POINT PER AMM 27-50 .
